# SDR 99UAL900428

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 6525793
- Condition: Cracked
- Location: Nr 1 Vent Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FEEDING FUEL FROM NR 2 TANK, TANK NR 1 DROPPED 1,000 LBS.  CONDITION CORRECTED WITH CROSSFEED.  *S/D*  FOUND CRACKED ELBOW OF THE NR 1 FUEL VENT SYSTEM.  REPLACED ELBOW.
